Galois embedding of algebraic variety and its application to abelian surface
Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007), p. 69-85
@article{RSMUP_2007__117__69_0,
     author = {Yoshihara, Hisao},
     title = {Galois embedding of algebraic variety and its application to abelian surface},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {117},
     year = {2007},
     pages = {69-85},
     zbl = {1136.14041},
     mrnumber = {2351786},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__117__69_0}
}
Yoshihara, Hisao. Galois embedding of algebraic variety and its application to abelian surface. Rendiconti del Seminario Matematico della Università di Padova, Volume 117 (2007) pp. 69-85. http://www.numdam.org/item/RSMUP_2007__117__69_0/

[1] M. C. Beltrametti - A. J. Sommese, Zero cycles - k-th order embeddings of smooth projective surfaces, in Problems in the theory of surfaces - their classification, Cortona, Italy, 1988, ed. by F. Catanese - C. Ciliberto, Sympos. Math., 32 (1992), pp. 33-48. | MR 1273371 | Zbl 0827.14029

[2] C. Duyaguit - H. Yoshihara, Galois lines for normal elliptic space curves, Algebra Colloquium, 12 (2005), pp. 205-212. | MR 2127245 | Zbl 1076.14036

[3] P. Griffiths - J. Harris, Principles of Algebraic Geometry, Pure - Applied Mathematics, A Wiley-Interscience Publication, New York, 1978. | MR 507725 | Zbl 0408.14001

[4] J. Harris, Galois groups of enumerative problems, Duke Math. J., 46 (1979), pp. 685-724. | MR 552521 | Zbl 0433.14040

[5] J. Kaneko - S. Tokunaga - M. Yoshida, Complex crystallographic groups II, J. Math. Soc. Japan 34 (1982), pp. 595-605. | MR 669270 | Zbl 0488.20039

[6] H. Lange - Ch. Birkenhake, Complex Abelian Varieties, Grundlehren der mathematischen Wissenschaften 302, Springer-Verlag. | MR 2062673 | Zbl 0779.14012

[7] M. Namba, Branched coverings - algebraic functions, Pitman Research Notes in Mathematics Series 161. | MR 933557 | Zbl 0706.14017

[8] G.P. Pirola - E. Schlesinger, Monodromy of projective curves, J. Algebraic Geometry, 14 (2005), pp. 623-642. | MR 2147355 | Zbl 1084.14011

[9] I. Reider, Vector bundles of rank 2 - linear systems on algebraic surfaces, Ann. of Math., 127 (1988), pp. 309-316. | MR 932299 | Zbl 0663.14010

[10] T. Shioda - N. Mitani, Singular abelian surfaces - binary quadratic forms, Lecture Note in Mathematics, Springer-Verlarg 412 (1974), pp. 259-287. | MR 382289 | Zbl 0302.14011

[11] S. Tokunaga - M. Yoshida, Complex crystallographic groups I, J. Math. Soc. Japan, 34 (1982), pp. 581-593. | MR 669269 | Zbl 0488.20038

[12] H. Yoshihara, Quotients of abelian surface, Publ. RIMS, Kyoto Univ., 31 (1995), pp. 135-143. | MR 1317527 | Zbl 0852.14016

[13] H. Yoshihara, Function field theory of plane curves by dual curves, J. Algebra, 239 (2001), pp. 340-355. | MR 1827887 | Zbl 1064.14023

[14] H. Yoshihara, Galois points on quartic surfaces, J. Math. Soc. Japan, 53 (2001), pp. 731-743. | MR 1828978 | Zbl 1067.14510

[15] H. Yoshihara, Galois points for smooth hypersurfaces, J. Algebra, 264 (2003), pp. 520-534. | MR 1981419 | Zbl 1048.14025

[16] H. Yoshihara, Families of Galois closure curves for plane quartic curves, J. Math. Kyoto Univ., 43 (2003), pp. 651-659. | MR 2028672 | Zbl 1063.14035

[17] H. Yoshihara, Galois lines for space curves, to appear in Algebra Colloquium. | MR 2233104 | Zbl 1095.14030